# SDR C2XA03TY197

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 11,519 hours, 8,464 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 14504980602
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS AFTER REAMING THE RT VERTICAL STAB SPHERICAL BEARING CASTING, THE HORIZ STAB FAIL THE DIHEDRAL CHECK.  REMOVED AND REPLACED THE RT VERTICAL HINGE FITTING IAW EC 5510-01067 C/W BACKLASH CHECK IAW EMB 145 AMM27-40-00; C/W INCIDENCE AND DIHEDRAL CHECKS IAW EMB 145-AMM 51-50-01; ALSO C/W A TEST FLIGHT TO ASSURE ALL FLIGHT CONTROLS WERE IN A SAFE MANNER.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
